Growth and accretion of mass in an astrophysical model, II

Volume 23 / 1995

Piotr Biler, Tadeusz Nadzieja Applicationes Mathematicae 23 (1995), 351-361 DOI: 10.4064/am-23-3-351-361

Abstract

Radially symmetric solutions of a nonlocal Fokker-Planck equation describing the evolution of self-attracting particles in a bounded container are studied. Conditions ensuring either global-in-time existence of solutions or their finite time blow up are given.

Authors

  • Piotr Biler
  • Tadeusz Nadzieja

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image